# SDR 2003F00112

- Difficulty date: February 12, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N707PW
- Make and model: Beech 58
- Aircraft serial: TH1106
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 36420010631
- Condition: Unlatched
- Location: Main Pax
- Part time: 5,636 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FORWARD CABIN DOOR OPENED IN FLIGHT WHILE ENROUTE FROM FCI TO CDN.  AIRCRAFT LANDED AT RZZ.  INSPECTION PERFORMED ON DOOR AT RZZ.  FOUND DOOR AND ATTACHING HARDWARE INTACT.  NO DEFECTS NOTED.  DOOR OPERATIONAL CHECKS GOOD.
